Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had allergic reaction to green tea, skin got dark spots. How to cure it?

Hi Had allergic reaction to green tea (I believe) last year - caused really bad itching. After about 2 month i identified the itching was caused by a reaction to this speicific tea. Anyway stopped drinking it, but my skin is left with these dark spots/blotches. They seem to appear darker some days than others. but do not look like they are fading. I have tried bio oil but I don t think it is helping.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi, thanks for posting your query

you seem to have developed post inflamatory hyperpigmentation due to the allergic reaction or due to scratching of the itchy areas
You may do as follows:
Keep your skin well hydrated
Apply a depigmenting cream like hydroquinone cream at night
A sunscreen with spf 25+ during the day , repeat every three hours
spot peeling with TCA peel
Oral antioxidants and beta carotene tablets

You may take this treatment under a doctor's prescription

Hope this solves your query
Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor